Please help me.Im miserable

by Nancy
(Edmond ok)

Im so sick. Nauseous, sore arms and legs,mild asthma, itching and general malaise. Started taking 50mg of progesterinr twice a day. Dr made me troches that have 3mmg of estriol and 1 mg of testerone. I cut it into 4s and have it twice a day. Please help me.

Comments for Please help me.Im miserable

Click here to add your own comments

Apr 08, 2012
Please help me.Im miserable
by: Wray

Hi Nancy It doesn't surprise me you're feeling miserable. I don't beleive we need extra oestrogen, in any form. For more info see our page on HRT. And testosterone should never be given to a woman, see here, here, here, here here, here, here, here and here. And here and here. I recommend 100-200mg/day, dependant on symptoms, the more severe they are the more is needed. Please see our pages on How to use progesterone cream, Peri-menopause, Menopause and in particular the page on Oestrogen Dominance. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...